Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On classes of solutions of elliptic linear partial differential equations


Author: Avner Friedman
Journal: Proc. Amer. Math. Soc. 8 (1957), 418-427
MSC: Primary 35.00; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0096894-7
MathSciNet review: 0096894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, Sur une théorème de la théorie des fonctions analytiques de plusieurs variables complexes, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 16-18.
  • [2] Y. B. Lopatinski, Fundamental systems of solutions of linear differential equations of elliptic type, C.R. (Doklady) Acad. Sci. URSS. vol. 78 (1951) pp. 433-436.
  • [3] Ya. B. Lopatinskiĭ, The normal fundamental solutions of a system of linear differential equations of elliptic type, Doklady Akad. Nauk SSSR (N.S.) 78 (1951), 865–867 (Russian). MR 0052657
  • [4] S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Collection Borel, Paris, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00, 26.00

Retrieve articles in all journals with MSC: 35.00, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0096894-7
Article copyright: © Copyright 1957 American Mathematical Society